# SDR REXA201100163

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 24,247 hours, 21,473 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL REMOVED SNOW AND PERFORMED OPS CHECK IAW RIL 1871.  NO DEFECTS NOTED MAINT IS ON SIGHT AND FLAP WELLS ARE FULL OF SNOW.  MAINT HAS TO APPLY HEAT TO RESE.
